Commuting graph of A-orbits


Creative Commons License

Gilloglu I. S. , Ercan G.

JOURNAL OF GROUP THEORY, vol.24, no.3, pp.573-586, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.1515/jgth-2019-0166
  • Title of Journal : JOURNAL OF GROUP THEORY
  • Page Numbers: pp.573-586

Abstract

Let A be a finite group acting by automorphisms on the finite group G. We introduce the commuting graph Gamma(G, A) of this action and study some questions related to the structure of G under certain graph theoretical conditions on Gamma(G, A).